Ileo-caecal ulceration associated with the use of diclofenac slow release

N. Hudson, M. J. Wilkinson, A. J. Swannell, R. J. C. Steele, C. J. Hawkey

    Research output: Contribution to journalArticle

    28 Citations (Scopus)

    Abstract

    A 38-year-old man with seropositive arthropathy on long-standing treatment with diclofenac slow release presented with abdominal pain, diarrhoea and anaemia. Upper gastrointestinal endoscopy and barium series were unremarkable. Five months later he presented with a right iliac fossa mass. Investigations revealed discrete ulceration in the terminal ileum and caecum confirmed at laparotomy. Other possible causes of intestinal ulceration were excluded suggesting a diagnosis of non-steroidal anti-inflammatory drug associated intestinal ulceration.
    Original languageEnglish
    Pages (from-to)197-200
    Number of pages4
    JournalAlimentary Pharmacology & Therapeutics
    Volume7
    Issue number2
    DOIs
    Publication statusPublished - 1993

    Keywords

    • Adult
    • Delayed-Action Preparations
    • Diclofenac
    • Humans
    • Intestinal Diseases
    • Joint Diseases
    • Male
    • Ulcer

    Fingerprint Dive into the research topics of 'Ileo-caecal ulceration associated with the use of diclofenac slow release'. Together they form a unique fingerprint.

    Cite this